MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363830
Medical Device Problem Codes Difficult to Insert (1316); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the main coil was returned inside a non-boston scientific catheter.It was observed that the main coil was stuck inside the catheter.When removing the main coil from the catheter, it is observed that was bent and stretched at the coil arm, primary coil and zap tip section, moreover de zap tip was detached.Microscope inspection revealed that the main coil was detached, bent and stretched.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 15apr2025.It was reported that the coil became stuck in the hub part of the catheter.The non-stenosed target lesion was located in the mildly tortuous and non-calcified false lumen.During the procedure, it was noted that the coil became stuck in the hub part of the non-boston scientific catheter.The coil was removed with the catheter.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed that zap tip was detached.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22018239
Report Number2124215-2025-27607
Device Sequence Number12925643
Product Code KRD
UDI-Device Identifier08714729795445
UDI-Public(01)08714729795445(17)270409(10)33786662
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363830
Device Catalogue NumberM001363830
Device Lot Number0033786662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date05/14/2025
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: TERUMO GLIDECATH5FR.; GUIDEWIRE: RADIFOCUS35.; INTRODUCER SHEATH: TERUMO6FR.
Patient SexUnknown